# SDR AALA201604019006

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 5,837 hours, 2,361 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: VFT210B00
- Part serial: 42704469
- Condition: Defective
- Location: Zone 100
- Part time: 5,849 hours, 2,365 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED & ACFT WAS GNDED.  ON CLIMB GOT ECAM VENT AVEC SYS FAULT.  THE BLOWER VENT INLET VLV REMAINED OPEN IN FLIGHT & ACFT WAS UNABLE TO PRESSURIZE.  ACFT RETURNED TO WHERE THE ACFT LANDED SAFELY WITH NO OTHER INCIDENTS.  NO EMER WAS DECLARED.  REPLACED AVIONICS VENT SKIN AIR INLET VLV 15HQ & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 21-26-52.
